# SDR ABXA20111205152

- Difficulty date: December 5, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T70421
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BACK UP FITTING FOR OUTBOARD SIDE LOAD FITTING HAS SEVERAL TOOLING MARKS.  BLENDED AND REPAIRED AREAS IAW REA B657-59607-MR REV A.
